# SDR DALA2021101906457

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 64,857 hours, 21,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5808 SELECTING COCKPIT EMER LIGHTS SWITCH TO OFF POSITION TURNS EMERGENCY LIGHTS ON. CORRECTIVE ACTION: T/S PER B767 FIM TASK 33-51-803 OPS CHECK GOOD. (8054874)
